RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1990 Volume 54, Issue 6, Pages 1270–1294 (Mi im1045)

This article is cited in 6 papers

Criteria for uniform invertibility of regular approximations of one-dimensional singular integral operators with piecewise continuous coefficients

V. S. Pilidi


Abstract: Criteria are obtained for applicability of approximation methods to a one-dimensional singular integral operator with piecewise continuous coefficients. These methods use families of strongly approximating operators with “cut out” singularity of the Cauchy kernel

UDC: 517.9

MSC: Primary 45P05, 45E05, 45L05; Secondary 47G10

Received: 12.05.1989


 English version:
Mathematics of the USSR-Izvestiya, 1991, 37:3, 631–655

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025